# SDR AALA201904269015

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 56,390 hours, 28,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS WERE INOPERATIVE AT B5-107. MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK ASSEMBLY PER AMM 33-53-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
